# SDR 2005FA0000866

- Difficulty date: June 10, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N5262F
- Make and model: Mooney M20J
- Aircraft serial: 241667
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 140215501
- Condition: Cracked
- Location: Pilots Side
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPTIONAL VERTICALLY ADJUSTING PILOTS SEAT MOVED AFT DURING TAKEOFF, FOUND LT REAR BELLCRANK ASSY CRACKED WHICH DISTORTED SEAT ALLOWING SEAT PINS NOT TO FULLY ENGAGE SEAT TRACKS.  INSTALLED A NEW BELLCRANK AND TUBE.  NEW BELLCRANK HAD REINFORCEMENT STRAPS WELDED AT FAILURE POINT.  SEAT OPERATED NORMALLY AFTER REPLACEMENT.  (K)
